# SDR SWAA981631

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N647SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28332
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Inoperative
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT GATE NOTICED SMOKE IN CABIN.  HEAVY SMOKE OUT OF APU TAILPIPE, APU INOP.  REMOVED AND REPLACED APU PER BOEING MM.
